Translator Disclaimer
June 1997 Contact Riemannian Manifolds with Constant $\varphi$-Sectional Curvature
Themis KOUFOGIORGOS
Tokyo J. Math. 20(1): 13-22 (June 1997). DOI: 10.3836/tjm/1270042394

Abstract

In this paper a class of contact, non Sasakian, Riemannian manifolds of constant $\varphi$-sectional curvature is found and studied.

Citation

Download Citation

Themis KOUFOGIORGOS. "Contact Riemannian Manifolds with Constant $\varphi$-Sectional Curvature." Tokyo J. Math. 20 (1) 13 - 22, June 1997. https://doi.org/10.3836/tjm/1270042394

Information

Published: June 1997
First available in Project Euclid: 31 March 2010

zbMATH: 0882.53032
MathSciNet: MR1451854
Digital Object Identifier: 10.3836/tjm/1270042394

Rights: Copyright © 1997 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.20 • No. 1 • June 1997
Back to Top